1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

does adderall cause anxiety?

Discussion in 'Adderall' started by Emperiorjack, Dec 12, 2005.

  1. Emperiorjack

    Emperiorjack Newbie

    Reputation Points:
    1
    Joined:
    Jan 25, 2005
    Messages:
    97
    36 y/o Male
    Just wondering cause I have been having problems staying awake. I feel like Im addicted to sleep and cant wake up. Im thinking about going to a doctor to get a script to a stimulant like adderall or something similiar but I also have anxietys but they haven't been too bad recently just wondering if adderall would make my anxiety's worse.
     
  2. Jeyez

    Jeyez Newbie

    Reputation Points:
    0
    Joined:
    Dec 12, 2005
    Messages:
    23
    adderall of course CAN make ur anxiety worse, i am on anxiety meds, but i love to go tweak on adderall... i notice my anxiety doesnt exactly get worse... though it does, im so tweaked i dont notice im bouncing off the walls, and I'm non stop talking
     
  3. bcStoner420

    bcStoner420 Newbie

    Reputation Points:
    168
    Joined:
    Jun 2, 2005
    Messages:
    671
    Male
    In a prescribed type dosage, i dont see it causing a big problem though it is still very possible, though i would still say thats more with a recreational dose.
     
  4. thatsall

    thatsall Silver Member

    Reputation Points:
    21
    Joined:
    May 10, 2005
    Messages:
    143
    32 y/o Male
    i think it can cause mnore anxietyy if thats what ur focus is. But if your focuses is somethingelse then i think it will give the thing ur focused on a boost. i do think it may have long term anxiety if used daily, but thats more of a personal opinion rather then a fact.
     
  5. 788.4

    788.4 Titanium Member

    Reputation Points:
    144
    Joined:
    Dec 11, 2005
    Messages:
    198
    Male
    Adderall isn't really appropriate

    First of all I think you should try to figure out (with the help of a doctor) why you are so tired. It could very easily be due to something like anemia. If there is no medical explanation for your fatigue you might want to try a medication. However it's a really bad idea to medicate your fatigue not knowing what is causing it.

    For EDS (excessive daytime sleepiness) Provigil/modafinil would probably be the best medication to start with. It's quickly becoming the first line of treatment for narcolepsy.

    Provigil/modafinil is really effective and people do not build a tolerance to it, unlike Adderall and other stimulants. Provigil/modanfil will be effective as long as you are taking it. You would develop a tolerance with Adderall that would make it less effective over time.

    It would also be a lot less likely to aggravate your anxiety than Adderall.

    Doctors don't just hand out Adderall prescriptions. I would be really amazed if you were able to get one. It's going to be much easier to get a prescription for Provigil/modafinil and it will probably be more helpful for your fatigue.
     
  6. enquirewithin

    enquirewithin Newbie

    Reputation Points:
    3,666
    Joined:
    Dec 11, 2004
    Messages:
    5,809
    Male from bermuda
    Amphetamines (which Aderall contains) are very well-known for causing anxiety states, especially if taken in large amounts. You might be better off with a change in life-style, getting more excercise?
     
  7. trial-x

    trial-x Silver Member

    Reputation Points:
    7
    Joined:
    May 15, 2006
    Messages:
    14
    Male
    Adderall/amphetamine salts can cause or increase anxiety, even at prescribed levels. Anxiety meds prescribed at a low dose, such as Xanax/alprazolam, can help keep this in balance.